Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hi everybody. well today I finished my first month on accutane. my first week i did every second day of 40 mg then i did 1 week daily of 40 mg then 80 mg daily from then on. So today I went to the doctor too check my results from my blood test from a few days ago. anyways right away he told me I have to stop accutane because my blood count is to low it went from 137 to 123 or so I think and I couldn't believe it he said I was getting close to anemia or something like that and I could die if I don't stop it. I was shocked everyone that I know that has taken accutane never had any problems like this. Another thing is my doctor is not a dermatoligist he's actually just like a normal doctor so maybe a dermatoligist would have just lowered the dose too? like maybe to 40 mg daily and it wouldn't be as bad? when i got home today I searched on the internet of what anemia is and how it will effect your body and all it said was mostly just fatigue and maybe a little bit of shortness of breathe depending how severe it is so maybe i could live with that for awhile? what im trying to say is i CANT stop accutane, i need it i cant live my life with acne and this is something i just cant take, is there a possibility the doctor doesn't really know everything for sure and is just trying to protect me from getting "anemia". or what do you guys suggest pleEEase and thanks !!

Share this post


Link to post
Share on other sites

Anemia can be a serious problem, or cause other serious problems. It can weaken your immune system.

Were you on your period when you had the blood test? That might have negatively affected the results.

Share this post


Link to post
Share on other sites

hahaha im a guy actually haha but it seems like it's something I could live with for awhile? I really don't know thougggggh trying to find a answer

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×